# SDR UHLA2010051200049

- Difficulty date: May 12, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ170200SU
- Aircraft serial: 17000084
- Aircraft time: 11,623 hours, 7,165 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION MIDDLE SHEAR PLATE BETWEEN FR87 AND FR88.  R & R SHEAR PLATE IAW SRM 51-42-01.
